# SDR SIMA1042

- Difficulty date: April 13, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: S5751067000400
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV-1 INSPECTION, FOUND RIGHT OUTBOARD FLAP, OUTBOARD FLAP BEAM CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED FLAP BEAM IAW JIC 575300-RAI-10000-006.  AIRCRAFT RETURNED TO SERVICE.  (M)
